# SDR DXTA2024121301479

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0376
- Aircraft time: 896 hours, 644 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AT 10,000 FEET WE GOT THE AMBER CABIN DOOR OPEN AND THE CHECK DOORS CAS MESSAGES. WE RAN THE QRH AND RETURNED TO THE FIELD. CHECKING THE VENT DOOR SWITCH (S4) AND INSPECTING THE CABIN DOOR HANDLE FOR SECURITY. PERFORMED PROXIMITY SWITCH TEST AND ADJUSTMENT AS OUTLINED IN AMM 52-70Â·10. ADJUSTED THE SWITCH TO A GAP OF0.10 INCH.CABIN DOOR HANDLE. INSPECTED DOOR COMPONENTS FOR ABNORMALITIES. NO ABNORMALITIES WERE FOUND. / CONDUCTED AN OPERATIONAL CHECK OF THE CABIN DOOR, WHICH WAS SATISFACTORY AS PER AMM 52-10Â·00.
